# SDR SWAA2024102837597

- Difficulty date: September 13, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED IRSS 224 AT LT WING 2024-572236<[01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED IRSS 224 AT LT WING IAW B737-700 SRM 51-10-02; SRM 51-40-02; DWG # 115A2001 SHEET 136 REV -  SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED IRSS 224 AT LT WING IAW B737-700 SRM 51-10-02; SRM 51-40-02; DWG # 115A2001 SHEET 136 REV -  SEE INDIVIDUAL SIGN OFF BELOW
